Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Using benzol peroxide to treat pimples and whiteheads. Skin is turning dark. Alternate medication?

Hello, this is smriti from hyd.. im using Benzol Peroxide 5 % cream to treat pimples and whiteheads on face since 3 days.. it has dried up my skin and turned a lil dark.. i stopped using it ... but how long will it take to regain my original skin color? Also please advice any good creams to reduce pimples and make skin fairer
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.It is unlikely that Benzoyl peroxide would have caused pigmentation.In any case, go back and check with your dermatologist, he will change the cream and give you a depigmenting cream for the pigmentation.You could otherwise wait for a month and see if the colour reduces by itself.
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor